Variable order nonlocal Choquard problem with variable exponents R Biswas, S Tiwari
Complex Variables and Elliptic Equations 66 (5), 853-875, 2021
40 2021 On a class of Kirchhoff-Choquard equations involving variable-order fractional p(⋅)-Laplacian and without Ambrosetti-Rabinowitz type condition R Biswas, S Tiwari
Topological methods in nonlinear analysis 58 (2), 403-439, 2021
19 2021 Nehari manifold approach for fractional p (.)-Laplacian system involving concave-convex nonlinearities R Biswas, S Tiwari
Texas State University, Department of Mathematics, 2020
15 2020 Quasilinear Schrödinger Equations With Stein-Weiss Type Convolution and Critical Exponential Nonlinearity in R Biswas, S Goyal, K Sreenadh
The Journal of Geometric Analysis 34 (2), 54, 2024
12 2024 Fractional double phase Robin problem involving variable order-exponents without Ambrosetti–Rabinowitz condition R Biswas, S Bahrouni, ML Carvalho
Zeitschrift für angewandte Mathematik und Physik 73 (3), 99, 2022
8 2022 Multiplicity results for -Kirchhoff modified Schrödinger equations with Stein-Weiss type critical nonlinearity in R Biswas, S Goyal, K Sreenadh
Differential and Integral Equations 36 (3/4), 247-288, 2023
7 2023 Fractional double phase Robin problem involving variable‐order exponents and logarithm‐type nonlinearity R Biswas, A Bahrouni, A Fiscella
Mathematical Methods in the Applied Sciences 45 (17), 11272-11296, 2022
5 2022 Quasilinear Choquard equations involving N ‐Laplacian and critical exponential nonlinearity R Biswas, S Goyal, K Sreenadh
Mathematical Methods in the Applied Sciences 45 (16), 9483-9503, 2022
5 2022 Modified quasilinear equations with strongly singular and critical exponential nonlinearity R Biswas, S Goyal, K Sreenadh
Advances in Nonlinear Analysis 13 (1), 20240019, 2024
2 2024 Regularity results for Choquard equations involving fractional p‐Laplacian R Biswas, S Tiwari
Mathematische Nachrichten 296 (9), 4060-4085, 2023
2 2023 Multiplicity results for -Kirchhoff modified Schr\"odinger equations with Stein-Weiss type critical nonlinearity in R Biswas, S Goyal, K Sreenadh
arXiv preprint arXiv:2205.15754, 2022
1 2022 Nonexistence of positive supersolutions for semilinear fractional elliptic equations in exterior domains R Biswas, A Quaas
arXiv preprint arXiv:2412.06746, 2024
2024 Quasilinear Choquard equations involving N-Laplacian and critical exponential nonlinearity S Goyal
John Wiley and Sons Inc, 2022
2022 Study of Non-local Elliptic Problems Involving Variable Order and Variable Exponents R Biswas
2021